MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION POLARIS? ULTRA; STENT, URETERAL

BOSTON SCIENTIFIC CORPORATION POLARIS? ULTRA; STENT, URETERAL
Model Number M0061921320
Medical Device Problem Code Deformation Due to Compressive Stress (2889)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/17/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block a1: patient identifier: (b)(6).Block e1: initial reporter facility name: (b)(6) university.Block h6: device code (b)(6) captures the reportable event of stent buckled material inside the patient.
 
Event or Problem Description
It was reported that a polaris ultra ureteral stent was used in a lithotripsy procedure in the kidney.During introduction and inside the patient, it was noticed that the stent was wrinkled and could not be pushed in.The procedure was completed with another of the same device and there were no patient complications reported.

Brand Name
POLARIS? ULTRA
Common Device Name
STENT, URETERAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key24876145
Report Number2124215-2026-20131
Device Sequence Number18646818
Product Code FAD
UDI-Device Identifier08714729124429
UDI-Public(01)08714729124429(17)280116(10)35639001
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K010002
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM0061921320
Device Catalogue NumberM0061921320
Device Lot Number0035639001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/19/2026
Supplement Date Received by Manufacturer06/09/2026
Initial Report FDA Received Date04/14/2026
Supplement Report FDA Received Date07/06/2026
Date Device Manufactured01/16/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age40 YR
Patient SexMale
Patient Weight70 KG